I have been on atralin and clindamycin for 3 weeks and I have more pus pimples? Is this normal?
- 25 Jul 2010 by Battle of ypres
- atralin, acne, clindamycin
When will it get better? I have lots of more red marks all over my face, and an increase of holes. is this normal? and my face is extremely hellish itchy. do i expect this to get better? (i've also been on differin right before taking tretinion so why am i stil breaking out?!)
10 Aug 2010
Yes, this is normal.
When you are using tretinoin (Atralin) to treat acne, your condition may get slightly worse for a short time.
Call your doctor if the skin irritation becomes severe or if your acne does not improve within 8 to 12 weeks
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been curing my acne with decutan medicine, it improved and all the pimples are gone after a complete course, but the marks remained there like ...
2 answers • 14 Dec 2010
I went to the dermo 12/14/10 for my acne. I was prescribed Clindamycin phosphate topical lotion 1% and benzyol peroxide 5% lotion for every morning ...
1 answer • 17 Dec 2010
I began using Tretinoin .025% cream approximately 10 weeks ago when it was prescribed to me by my dermatologist. So far, my skin is continuing to get ...
3 answers • 15 May 2013
I have been on atralin for 12 weeks and there has been no change so my doctor prescribed me aczone for the am and atralin for the pm. How does ...
0 answers • 26 Jun 2013
I've been using Tretinion cream prescribed by my dermatologist for 6 months and it worked wonders on my acne but suddenly after six months of ...
0 answers • 16 May 2014